MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. NUVENT¿; INSTRUMENT, ENT MANUAL SURGICAL

MEDTRONIC XOMED, INC. NUVENT¿; INSTRUMENT, ENT MANUAL SURGICAL
Model Number 18INFKIT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Endoscopic sinus surgery- frontal balloon sinusotomy.Attempted navigated balloon dilation without success due to medtronic frontal balloon malfunction ¿ the balloon would not fully inflate.Surgeon attempted troubleshooting multiple times ¿ instrument unable to complete task.Manufacturer response for instrument, ent manual surgical, nuvent ¿ (per site reporter).No response as of yet.Manufacturer response for instrument, ent manual surgical, nuvent¿ (per site reporter).No response as of yet.

Brand Name
NUVENT¿
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
6743 southpoint drive north
jacksonville FL 32216
MDR Report Key19446456
Report Number19446456
Device Sequence Number3240374
Product Code LRC
UDI-Device Identifier00643169770997
UDI-Public(01)00643169770997(17)250403(10)0227525287
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/31/2024
Report Date (Section F) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number18INFKIT
Device Catalogue Number18INFKIT
Device Lot Number0227525287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age26 DA
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA05/31/2024